# SDR DALA2024101710146

- Difficulty date: October 11, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 140,771 hours, 20,515 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Odor
- Location: Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 FUME EVENT AT 37000 FT DURING CRUISE. AFT GALLEY BURNING RUBBER SMELL. CORRECTIVE ACTION: T/S PER SSM 21-45-05. R/R B470 RT AFT DOOR AREA HEATER PER B767- 300 AMM 21-23. OK FOR SVC. (6393838)
